Publication
Title
A deballore,montessus theorem for multivariate pade approximants
Author
Language
English
Source (journal)
Journal of approximation theory. - New York, N.Y.
Publication
New York, N.Y. : 1985
ISSN
0021-9045
Volume/pages
43:1(1985), p. 43-52
ISI
A1985ABF6400006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 15.05.2018
To cite this reference